# SDR SIMA20131026002

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 33,988 hours, 31,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMEGENCY LIGHTS INOPERATIVE.  R & R  BATTERY PACK IAW AMM 33-50-04.  OPS CHECKED OK.
